# SDR CALA2021011500045

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 100,112 hours, 23,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-20R IS COMPLETELY SEVERED BETWEEN STA 1701 AND 1720 CUT AND REMOVED STRINGER S-20R FROM STA 1682.8 +17 TO STA 1720.  REFERENCE NEEDS TO BE UPDATED AVO 8767 REV A STEP 16.  REMOVED STRINGER CLIP AND SHEAR TIE FOR ACCESS.  CUT AND REMOVED STRINGER S-20R FROM STA 1682+17 TO STA 1720, PER COMPLIED WITH INSPECTION REQUIREMENTS FOR STEP 16 OF AVO8767 REVA.  PERFORMED HFEC OF CUT STRINGER S20, PER STEP 18.
